MAUDE Adverse Event Report: MIO¿; INSET II 60/6 PCC PINK

MIO¿; INSET II 60/6 PCC PINK
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported by the patient's mother that her daughter had nausea, vomiting, abdominal pain and difficulty in breathing.Further, her blood glucose level was 618 mg/dl which they tried to treat with the bolus.On (b)(6) 2019, the infusion was changed.Subsequently, on (b)(6) 2019 at 5:00 am, the patient was admitted to the hospital due to raised blood glucose levels of 618 mg/dl.During hospitalization, she had received insulin drip as corrective treatment.It was stated that when she removed the set, it was found to be bent.Furthermore, it was mentioned that she was going to insert a new set into the body.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 60/6 PCC PINK
MDR Report Key9265247
Report Number3003442380-2019-01897
Device Sequence Number16705204
Product Code FPA
UDI-Device Identifier05705244007697
UDI-Public05705244007697
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2019
Initial Report FDA Received Date11/01/2019
Patient Sequence Number1